# SDR AALA20130911013

- Difficulty date: September 10, 2013
- Submitted: September 13, 2013
- Operation: Air carrier
- Aircraft: N647AM
- Make and model: Boeing 757223
- Aircraft serial: 24605
- Aircraft time: 67,956 hours, 23,435 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULLNOSE EMERGENCY LIGHT AT SEAT 31ABC MISSING LENS.  REPLACED LENS FOR BULLNOSE EMERGENCY LIGHT AT SEAT 31ABC.  OPERATIONS CHECKED NORMAL.
